Items where Author is "Puninskaya, Vera"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Puninski, Gennadi and Puninskaya, Vera and Toffalori, Carlo (2006) Superdecomposable pure-injective modules and integral group rings. Journal of the London Mathematical Society, 73 (1). pp. 48-64. ISSN 0024-6107

Prest, Mike and Puninskaya, Vera and Ralph, Alexandra (2004) Some model theory of sheaves of modules. Journal of Symbolic Logic, 69 (4). pp. 1187-1200. ISSN 0022-4812

This list was generated on Tue Sep 26 01:01:13 2023 BST.